13000 / 13101 - Publikace - 2017

13000 / 13101 - katedra matematiky

Publikační činnost 2017

Knihy, kapitoly v knihách a skripta, dizertace, výzkumné zprávy, nepublikované přednášky, stati ve sbornících, články v časopisech, patenty

Články v časopisech WoS

KURZ, A. a J. VELEBIL. Quasivarieties and varieties of ordered algebras: regularity and exactness. Mathematical Structures in Computer Science. 2017, 27(7), 1153-1194. ISSN 0960-1295.

KORBELÁŘ, M. Torsion and divisibility in finitely generated commutative semirings. Semigroup Forum. 2017, 95(2), 293-302. ISSN 0037-1912.

HAMHALTER, J. a E. TURILOVA. Quantum Spectral Symmetries. International Journal of Theoretical Physics. 2017, 56(12), 3807-3818. ISSN 0020-7748.

HÁJEK, P. a M. NOVOTNÝ. Some remarks on the structure of Lipschitz-free spaces. Bulletin of the Belgian Mathematical Society. 2017, 24(2), 283-304. ISSN 1370-1444.

BALAN, A., A. KURZ a J. VELEBIL. An institutional approach to positive coalgebraic logic. Journal of Logic and Computations. 2017, 27(6), 1799-1824. ISSN 0955-792X.

MOTAKIS, P. a T. SCHLUMPRECHT. A METRIC INTERPRETATION OF REFLEXIVITY FOR BANACH SPACES. Duke Mathematical Journal. 2017, 166(16), 3001-3084. ISSN 0012-7094.

ADÁMEK, J. a L. SOUSA. KZ-MONADIC CATEGORIES AND THEIR LOGIC. Theory and Application of Categories. 2017, 32 338-379. ISSN 1201-561X.

FREEMAN, D., T. SCHLUMPRECHT a A. ZSAK. Closed ideals of operators between the classical sequence spaces. Bulletin of the London Mathematical Society. 2017, 49(5), 859-876. ISSN 0024-6093.

TKADLEC, J. Properties of Effect Algebras Based on Sets of Upper Bounds. International Journal of Theoretical Physics. 2017, 56(12), 4133-4142. ISSN 0020-7748.

MATOUSEK, M. a P. PTÁK. Varieties of Orthocomplemented Lattices Induced by Lukasiewicz-Groupoid-Valued Mappings. International Journal of Theoretical Physics. 2017, 56(12), 4004-4016. ISSN 0020-7748.

DE SIMONE, A., M. HROCH a P. PTÁK. A NOTE ON FIELD-VALUED MEASURES. Mathematica Slovaca. 2017, 67(6), 1295-1300. ISSN 0139-9918.

HÁJEK, P. a T. RUSSO. Some remarks on smooth renormings of Banach spaces. Journal of Mathematical Analysis and Applications. 2017, 455(1-2), 1272-1284. ISSN 0022-247X.

ADÁMEK, J., S. MILIUS a J. VELEBIL. A PRESENTATION OF BASES FOR PARAMETRIZED ITERATIVITY. Theory and Application of Categories. 2017, 32 682-718. ISSN 1201-561X.

BARVÍNEK, J. a J. HAMHALTER. LINEAR ALGEBRAIC PROOF OF WIGNER THEOREM AND ITS CONSEQUENCES. Mathematica Slovaca. 2017, 67(2), 371-386. ISSN 0139-9918.

HAMHALTER, J. a S. JIN. Operational independence and tensor products of C*-algebras. Journal of Mathematical Physics. 2017, 58(3), 1-8. ISSN 0022-2488.

HROCH, M. a P. PTÁK. Concrete Quantum Logics and Delta-Logics, States and Delta-States. International Journal of Theoretical Physics. 2017, 56(12), 3852-3859. ISSN 0020-7748.

BOHATA, M., J. HAMHALTER a Ondrej F. K. KALENDA. Decompositions of preduals of JBW and JBW algebras. Journal of Mathematical Analysis and Applications. 2017, 446(1), 18-37. ISSN 0022-247X.

BAUDIER, F. et al. On the geometry of the countably branching diamond graphs. JOURNAL OF FUNCTIONAL ANALYSIS. 2017, 273(10), 3150-3199. ISSN 0022-1236.

Patenty a užitné vzory

ULRICH, R. et al. Zařízení pro měření příčného rozsahu hniloby kmenů stromů a způsob provádění tohoto měření. Česká republika. Patent. CZ 306735. 2017-04-19. Dostupné z: https://isdv.upv.cz/webapp/webapp.pts.det?xprim=10158447&lan=cs&s_majs=&s_puvo=&s_naze=&s_anot=

Články v ostatních periodikách

ADÁMEK, J. a J. ROSICKÝ. Algebra and local presentability: how algebraic are they? (A survey). Tbilisi Mathematical Journal. 2017, 10(3), 279-295. ISSN 1512-0139.

Knihy, kapitoly v knihách, skripta, sborníky

LACHMANOVÁ, M., K. HELISOVÁ a A. PIDNEBESNA, eds. STOCHASTIKA 2017, BOOK OF ABSTRACTS. Kohútka, 2017-02-05/2017-03-10. Praha: Univerzita Karlova, Matematicko-fyzikální fakulta, 2017.

Stati ve sbornících konferencí

PIDNEBESNA, A. Statystyčnyj analiz zaležnostej miž specialnymy typamy zvernen' do municipalitetiv Českoji Respubliky. In: ISDMCI’2017 Conference proceedings. INTELLECTUAL SYSTEMS FOR DECISION MAKING AND PROBLEMS OF COMPUTATIONAL INTELLIGENCE, Zaliznyi Port, 2018-05-22/2017-05-26. Vyshemirsky, 2017. ISBN 978-617-7273-61-4.

PIDNEBESNA, A. Autoregressive Models of Submissions to Municipalities in Czech Republic. In: IWIM - 2017 PROGRAM AND ABSTRACTS. XIIth International Scientific and Technical Conference COMPUTER SCIENCE AND INFORMATION TECHNOLOGIES, Lviv, 2017-09-05/2017-09-08. Lviv: Lviv Polytechnic National University, 2017.

URBAT, H. et al. Eilenberg theorems for free. In: 42nd International Symposium on Mathematical Foundations of Computer Science (MFCS 2017). Mathematical Foundations of Computer Science 2017, Aalborg, 2017-08-21/2017-08-25. Dagstuhl: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, 2017. p. 1-14. ISSN 1868-8969. ISBN 978-3-95977-046-0. DOI 10.4230/LIPIcs.MFCS.2017.43.

PIDNEBESNA, A., K. HELISOVÁ a J. STANĚK. Statistical analysis of dependencies between different types of submissions to municipalities in the Czech Republic. In: Book of Abstracts, Stochastika 2017, Kohútka, February 5–10, 2017,. Stochastika 2017, Kohútka, 2017-02-05/2017-02-10. Praha: MFF UK, 2017.

PIDNEBESNA, A. Autoregressive Models of Submissions to Municipalities in Czech Republic. In: 2017 12th International Scientific and Technical Conference on Computer Sciences and Information Technologies (CSIT). 12th International Scientific and Technical Conference on Computer Sciences and Information Technologies, Lvov, 2017-09-05/2017-09-08. IEEE (Institute of Electrical and Electronics Engineers), 2017. p. 485-487. ISBN 978-1-5386-1639-0. DOI 10.1109/STC-CSIT.2017.8098833. Dostupné z: http://ieeexplore.ieee.org/document/8098833/

Stránka vytvořena 19.09.2018 05:00:01
Za obsah odpovídá: doc. Ing. Milan Polívka, Ph.D.